| Model Number |
DSD Edge 120V |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
Abrasion (1689)
| Date of Event |
04/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the lid on their dsd edge automated endoscope reprocessor (aer) contacted an employee's head subsequently causing the employee to obtain an injury.No medical treatment was sought or administered.
Additional Manufacturer Narrative
A steris service technician inspected the dsd edge aer and found that the lid lift spring required replacement.As the lid lift spring required replacement this allowed the lid to lower subsequently causing the reported event to occur.The steris service technician replaced the lid lift spring, tested the unit, and returned it to service.No additional issues have been reported.